# SDR AALA202309143540

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A320*
- Aircraft serial: 6313
- Aircraft time: 28,457 hours, 9,070 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR REPORTED DOOR VERY DIFFICULT TO OPEN AND CLOSE. UNJAMMED AFT RIGHT HAND LAVATORY DOOR.
